# SDR COMA9560575

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 892480
- Condition: Not Sealed
- Location: Cabin
- Part time: 6,090 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL BROKEN ON CABIN FIRE EXTINGUISHER.  REPLACED THE CABIN FIRE EXTINGUISHER.
